# SDR DALA2025102707865

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FOUND BULK CARGO SECTION LONGITUDINAL CORROSION AT Y0 FR68-FR69. CORRECTIVE ACTION: REPAIRED PER ERA 629815-14 REV ORIGINAL. (1273562)
